Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 10 found articles
 
 
  Allowing for intra-respondent variations in coefficients estimated on repeated choice data
 
 
Title: Allowing for intra-respondent variations in coefficients estimated on repeated choice data
Author: Hess, Stephane
Rose, John M.
Appeared in: Transportation research. Part B, Methodological
Paging: Volume 43 (2009) nr. 6 pages 12 p.
Year: 2009
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands